Alert archive / Texas / Flash Flood Watches in 2015
Flash Flood Watch 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Apr 24, 2015, 2:15 PM CDT for 14 counties in Texas. It took effect at Apr 24, 2015, 6:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2015, 2:15 PM CDT (19:15 UTC)
- In effect from
- Apr 24, 2015, 6:00 PM CDT
- Expired
- Apr 25, 2015, 2:10 AM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Lavaca County, TX, Lee County, TX, Medina County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2522 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116 WGUS64 KEWX 241915 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 215 PM CDT FRI APR 24 2015 ...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS EVENING AND OVERNIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE... .A MOIST AND UNSTABLE AIRMASS WILL INTERACT WITH A MID AND UPPER LEVEL DISTURBANCE RESULTING IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING AND INTO THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. RECENT RAINFALL OVER THE PAST FEW DAYS HAS LED TO POCKETS OF SATURATED GROUNDS...AND ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING. THE THREAT WILL END WEST TO EAST EARLY SATURDAY MORNING. TXZ193-194-204-205-207>209-219>225-250315- /O.NEW.KEWX.FF.A.0004.150424T2300Z-150425T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-LEE-MEDINA-BEXAR-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...HONDO... SAN ANTONIO...SEGUIN...LOCKHART...LA GRANGE...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE 215 PM CDT FRI APR 24 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 6 PM CDT THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...ATASCOSA...BASTROP...BEXAR... CALDWELL...DE WITT...FAYETTE...FRIO...GONZALES...GUADALUPE... KARNES...LAVACA...LEE...MEDINA AND WILSON. * TIMING...FROM 6 PM CDT THIS EVENING THROUGH LATE TONIGHT * FORECAST RAINFALL AMOUNTS...AREAS OF 1 TO 2 INCHES WITH ISOLATED POCKETS OF 2 TO 4 INCHES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 10. * IMPACTS...RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING OF CREEKS AND STREAMS...LOW WATER CROSSINGS...AND URBAN AREAS NORMALLY SUBJECT TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
3 follow-up statements
143 WGUS64 KEWX 250312 AAA FFAEWX FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1012 PM CDT FRI APR 24 2015 ...POCKETS OF HEAVIER SHOWERS AND THUNDERSTORMS POSSIBLE THIS EVENING INTO SATURDAY MORNING... .A MOIST AND UNSTABLE AIRMASS WILL INTERACT WITH A MID AND UPPER LEVEL DISTURBANCE RESULTING IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING INTO THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE BUT OVERALL CONFIDENCE HAS BEEN REDUCED GIVEN CURRENT STORM EVOLUTION. RECENT RAINFALL OVER THE PAST FEW DAYS HAS LED TO POCKETS OF SATURATED GROUNDS...AND ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING. THE THREAT WILL END WEST TO EAST EARLY SATURDAY MORNING. STAY TUNED FOR AN ADDITIONAL UPDATE IF THE FLASH FLOOD WATCH IS UPDATED TO CURTAIL THE AREA AND AMOUNTS. TXZ193-194-204-205-207>209-219>225-251000- /O.CON.KEWX.FF.A.0004.000000T0000Z-150425T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-LEE-MEDINA-BEXAR-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...HONDO... SAN ANTONIO...SEGUIN...LOCKHART...LA GRANGE...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE 1012 PM CDT FRI APR 24 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BASTROP...BEXAR...CALDWELL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...KARNES...LAVACA... LEE...MEDINA AND WILSON. * UNTIL 5 AM CDT SATURDAY * FORECAST RAINFALL AMOUNTS...AREAS OF 1 TO 2 INCHES WITH ISOLATED POCKETS OF 2 TO 4 INCHES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 10. * IMPACTS...RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING OF CREEKS AND STREAMS...LOW WATER CROSSINGS...AND URBAN AREAS NORMALLY SUBJECT TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ALLEN
424 WGUS64 KEWX 250524 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1224 AM CDT SAT APR 25 2015 ...POCKETS OF HEAVIER SHOWERS AND THUNDERSTORMS POSSIBLE OVERNIGHT INTO EARLY SATURDAY MORNING... .A MOIST AND UNSTABLE AIRMASS WILL INTERACT WITH A MID AND UPPER LEVEL DISTURBANCE RESULTING IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DURING THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE BUT OVERALL CONFIDENCE HAS BEEN REDUCED GIVEN CURRENT STORM EVOLUTION. RECENT RAINFALL OVER THE PAST FEW DAYS HAS LED TO POCKETS OF SATURATED GROUNDS...AND ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING. THE THREAT WILL END WEST TO EAST EARLY SATURDAY MORNING. STAY TUNED FOR AN ADDITIONAL UPDATE IF THE FLASH FLOOD WATCH IS UPDATED TO CURTAIL THE AREA AND AMOUNTS. TXZ204-205-219-220-250630- /O.CAN.KEWX.FF.A.0004.000000T0000Z-150425T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MEDINA-BEXAR-FRIO-ATASCOSA- INCLUDING THE CITIES OF...HONDO...SAN ANTONIO...PEARSALL... PLEASANTON 1224 AM CDT SAT APR 25 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. ONLY LIGHT TO LOCALLY MODERATE RAINS ARE POSSIBLE. THE THREAT OF WIDESPREAD FLASH FLOODING HAS ENDED. $$ TXZ193-194-207>209-221>225-251000- /O.CON.KEWX.FF.A.0004.000000T0000Z-150425T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN... LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE 1224 AM CDT SAT APR 25 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... GUADALUPE...KARNES...LAVACA...LEE AND WILSON. * UNTIL 5 AM CDT EARLY THIS MORNING * FORECAST RAINFALL AMOUNTS...AREAS OF 1 INCHES WITH ISOLATED POCKETS OF 1 TO 3 INCHES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 10. * IMPACTS...RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING OF CREEKS AND STREAMS...LOW WATER CROSSINGS...AND URBAN AREAS NORMALLY SUBJECT TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
634 WGUS64 KEWX 250710 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 210 AM CDT SAT APR 25 2015 ...FLASH FLOOD WATCH IS CANCELLED... .ONLY LIGHT TO MODERATE RAINS ARE EXPECTED. THERE IS NO LONGER A THREAT FOR WIDESPREAD FLASH FLOODING. TXZ193-194-207>209-221>225-250815- /O.CAN.KEWX.FF.A.0004.000000T0000Z-150425T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN... LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE 210 AM CDT SAT APR 25 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 24, 1:00 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 24, 1:00 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 100 PM CDT FRI APR 24 2015 .AVIATION... /18Z TAFS/ MVFR CONDITIONS WILL CONTINUE THROUGH 21Z ACROSS THE I-35 SITES BEFORE BECOMING VFR FOR A SHORT PERIOD OF TIME. ACROSS KDRT...MVFR CONDITIONS WILL CONTINUE THROUGH THIS EVENING WITH COUPLE OF STORMS MOVING ACROSS THE AIRPORT FROM 21Z TO 23Z. THE STORMS EXPECTED OUT WEST LATER THIS AFTERNOON...ARE FORECAST TO MOVE FROM SOUTHWEST TO NORTHEAST AFFECTING THE I-35 SITES FROM 01Z TO 04Z SATURDAY. SOME OF THESE STORMS ARE EXPECTED TO PRODUCE LOCALLY HEAVY RAIN...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES...STRONG WIND GUSTS AND LARGE HAIL WITH POSSIBLE MVFR/IFR CATEGORY. AT THIS TIME...HIRES MODELS ARE SUGGESTING FOR THE STRONGER STORMS TO REMAIN EAST OF THE I-35 TERMINALS LATER TONIGHT AND OPTED TO LEAVE OUT STRONG WINDS FROM TAF SITES. ONCE THE STORMS MOVE AWAY FROM THE AREA...MVFR CIGS ARE EXPECTED OVERNIGHT THROUGH SATURDAY MORNING WITH VFR CONDITIONS RETURNING BY 15Z. SOUTH TO SOUTHWEST WINDS WILL PREVAIL THROUGH TONIGHT AND BECOME LIGHT AND VARIABLE OVERNIGHT WITH NORTHWEST WINDS EXPECTED SATURDAY. && .PREV DISCUSSION... /ISSUED 834 AM CDT FRI APR 24 2015/ UPDATE...SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. SHOWERS AND STORMS SHOULD EXIT THE REMAINING NORTHEAST CWA IN THE NEXT HOUR OR TWO. ATMOSPHERE HAS BEEN WORKED OVER AND CONDITIONS HAVE STABILIZED BEHIND THE DEPARTING MCS. NO ADDITIONAL SIGNIFICANT PRECIP IS EXPECTED THROUGH THE REMAINDER OF THE MORNING AND EARLY AFTERNOON. BY LATE AFTERNOON THERE COULD BE ENOUGH RECOVERY AND DE-STABILIZATION FOR ISOLATED STORMS TO DEVELOP ACROSS THE NORTHWEST CWA...APPROACHING THE I-35 CORRIDOR LATER THIS EVENING. THIS IS SHOWN BY SEVERAL HI RES MODELS. FORECAST HAS BEEN UPDATED. PREV DISCUSSION... /ISSUED 656 AM CDT FRI APR 24 2015/ UPDATE... HEAVY RAIN WILL CONTINUE ACROSS THE NORTHEAST THIS MORNING. UPDATED TO INCLUDE HEAVY RAIN FOR THIS REGION. PREV DISCUSSION... /ISSUED 633 AM CDT FRI APR 24 2015/ AVIATION... CLUSTER OF SHRA/TSRA N OF KECU TO KPEZ TO KT20 TO K3T5 LINE WILL CONTINUE TO SLOWLY MOVE TO THE NE AND OUT OF SOUTH CENTRAL TEXAS BY MIDDAY. WILL CONTINUE TSRA PREVAILING NEXT 1 TO 3 HOURS AT KAUS/KSAT/KSSF. NO MENTION AT KDRT...ALTHOUGH ISOLD SHRA/TSRA WILL PASS JUST EAST OF THE SITE. CHANCES REMAIN FOR SHRA/TSRA TO REDEVELOP THIS AFTERNOON INTO EVENING AND THEN LINGER ACROSS SOUTHEASTERN AREAS ON SATURDAY. HAVE PROB30S FOR KAUS/KSAT/KSSF FOR 24/22Z-25/02Z. AREAS OF IFR/MVFR CIGS/VSBYS WILL GIVE WAY TO VFR SKIES MIDDAY TO AFTERNOON. IFR/MVFR CIGS REDEVELOP TONIGHT AND THEN BECOME VFR SATURDAY MORNING. EXCEPT...REMAIN VFR AT KDRT. S TO SE WINDS 5 TO 15 KTS TODAY INTO TONIGHT...BECOME W TO NW TONIGHT OUT WEST SPREADING TO EASTERN AREAS ON SATURDAY AS A DRYLINE MOVES ACROSS OUR AREA. PREV DISCUSSION... /ISSUED 323 AM CDT FRI APR 24 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED A RIDGE OVER THE MIDDLE OF THE COUNTRY AND A TROUGH EXTENDING FROM UTAH TO THE PACIFIC COAST OF BAJA CALIFORNIA. THE SOUTHWESTERLY FLOW ACROSS MEXICO IS BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC. AT THE SURFACE...THE DRYLINE WAS LYING ACROSS EDWARDS AND VAL VERDE COUNTIES AND A COLD FRONT STRETCHED FROM NEAR BEAUMONT TO STEPHENVILLE. MOST OF OUR CWA REMAINS WARM AND MOIST WITH DEW POINT TEMPERATURES IN THE LOWER TO MIDDLE 70S. THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE SOUTHWESTERN COUNTIES WHICH WILL CONTINUE INTO THE FIRST PERIOD OF THIS FORECAST. THE UPPER LEVEL TROUGH OVER THE SOUTHWEST WILL PROGRESS TO THE NORTHEAST DURING THIS PERIOD CAUSING SOME MINOR HEIGHT FALLS OVER TEXAS. THE FLOW WILL REMAIN FROM THE SOUTHWEST. A COLD FRONT WILL DEVELOP TONIGHT AND MOVE THROUGH OUR CWA. THIS WILL TURN THE SURFACE WINDS AROUND TO THE WEST AND BRING IN DRIER AIR. WE WILL SEE CONTINUING CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT. MODEL SOUNDINGS SHOWING CAPE AROUND 2000 J/KG AND VERTICAL WIND SHEAR AROUND 50 KTS. THIS SUGGESTS THE POSSIBILITY OF STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING. WE ARE AGAIN IN THE SPC SLIGHT RISK WITH A SLIVER OF BURNET AND WILLIAMSON COUNTIES IN THE ENHANCED RISK. THE MAIN THREAT WILL BE FOR LARGE HAIL AND DAMAGING WINDS. ONCE THE FRONT MOVES THROUGH THE CHANCE FOR SEVERE STORMS WILL COME TO AN END. THERE WILL BE LINGERING POPS ACROSS THE SOUTHEAST ON SATURDAY. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... A STATIONARY FRONT WILL LIE ACROSS OUR SOUTHERN BORDER SATURDAY NIGHT AND SUNDAY. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY WILL BRING MOIST AIR UP OVER THE FRONT AND CHANCES FOR THUNDERSTORMS SUNDAY. ANOTHER UPPER LEVEL TROUGH WILL DROP THROUGH THE WEST AND IN RESPONSE A RIDGE WILL BUILD OVER EAST TEXAS SUNDAY. THIS WILL PUSH A COLD FRONT THROUGH OUR AREA SUNDAY NIGHT INTO MONDAY WITH ANOTHER CHANCE FOR THUNDERSTORMS. BEHIND THE FRONT DRIER AIR WILL MOVE IN AND THE WINDS WILL TURN TO THE WEST AND THEN NORTH. AN UPPER LOW WILL FORM OVER THE SOUTHERN ROCKIES AND MOVE INTO WEST TEXAS BY MONDAY NIGHT. MODELS ARE IN BETTER AGREEMENT ON THE PROGRESSION OF THIS FEATURE ACROSS NORTH TEXAS ALONG THE RED RIVER REACHING ARKANSAS BY TUESDAY EVENING. MODELS DIVERGE BEYOND THIS POINT. WITH THE DRY AIR IN THE LOW LEVELS OUR FORECAST IS DRY THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 89 66 87 66 / 40 10 - 30 30 AUSTIN BERGSTROM INTL AIRPORT 67 88 64 86 65 / 50 20 - 30 30 NEW BRAUNFELS MUNI AIRPORT 67 89 65 87 66 / 50 20 10 30 30 BURNET MUNI AIRPORT 64 87 62 86 61 / 30 - 0 30 30 DEL RIO INTL AIRPORT 63 89 65 90 63 / 20 10 - - 20 GEORGETOWN MUNI AIRPORT 65 88 63 86 65 / 30 10 0 30 30 HONDO MUNI AIRPORT 66 88 64 88 64 / 60 20 - 20 30 SAN MARCOS MUNI AIRPORT 67 87 65 86 66 / 50 20 10 30 30 LA GRANGE - FAYETTE REGIONAL 70 86 67 85 69 / 50 20 10 20 30 SAN ANTONIO INTL AIRPORT 68 89 67 87 66 / 60 20 - 30 30 STINSON MUNI AIRPORT 69 88 67 88 67 / 60 20 10 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...76 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 24, 10:48 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1048 AM CDT FRI APR 24 2015 TXZ171>173-183>194-202>209-217>225-228-251600- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1048 AM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT ACROSS ALL OF SOUTH TEXAS. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WIND GUSTS...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING. IN ADDITION...LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WILL BE POSSIBLE WITH SOME STORMS. THIS COULD LEAD TO FLASH FLOODING IN ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN MARCOS TO HONDO LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE SUNDAY INTO MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Apr 24, 8:55 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 5 NNW LULING 29.75N 97.68W
04/24/2015 M4.08 INCH CALDWELL TX NWS EMPLOYEE
4.08 INCHES OF RAINFALL IN 2 HOURS...FROM 425 AM TO 630
AM.
&&
EVENT NUMBER EWX1500247Local storm report, Apr 24, 9:25 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
925 AM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 1 NNW LOEBAU 30.28N 96.90W
04/24/2015 LEE TX COUNTY OFFICIAL
COUNTY ROAD 143 IS CLOSED AND IMPASSABLE DUE TO
FLOODING.
&&
EVENT NUMBER EWX1500248The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Apr 23, 9:05 PM CDT | Special Weather Statement | EWX | Val Verde | 25 min |
| Apr 23, 9:37 PM CDT | Special Weather Statement | EWX | Val Verde | 23 min |
| Apr 23, 11:03 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| Apr 23, 11:12 PM CDT | Special Weather Statement | EWX | Val Verde | 33 min |
| Apr 23, 11:53 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Apr 24, 2:23 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 52 min |
| Apr 24, 3:27 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 3 hr |
| Apr 24, 3:50 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Apr 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| Apr 24, 4:35 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Apr 24, 4:38 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 52 min |
| Apr 24, 5:02 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Apr 24, 5:04 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Apr 24, 5:45 AM CDT | Areal Flood Advisory | EWX | Bastrop | 3 hr |
| Apr 24, 6:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 113 min |
| Apr 24, 6:30 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Apr 24, 6:41 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Apr 24, 6:48 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Apr 24, 8:26 AM CDT | Areal Flood Advisory | EWX | Bexar | 109 min |
| Apr 24, 9:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 114 min |
| Apr 24, 10:42 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Apr 24, 5:16 PM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| Apr 24, 5:49 PM CDT | Special Weather Statement | EWX | Kinney | 56 min |
| Apr 24, 6:15 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Apr 24, 6:18 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 38 min |
| Apr 24, 6:37 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 23 min |
| Apr 24, 6:55 PM CDT | Special Weather Statement | EWX | Dimmit | 50 min |
Nearby
Flash Flood Watches in Texas, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.